# SDR HEEA0011796

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDW021A
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM WARN BOX WARNING GOES OFF INADVERTENTLY.
